Caractérisation variationnelle globale des flots canoniques et de contact dans leurs groupes de difféomorphismes
Page 1
Ernesto Lacomba, Lucette Losco (1986)
Annales de l'I.H.P. Physique théorique
Naser Abbasi, Hamid Mottaghi Golshan (2016)
Kybernetika
In this article, we extend Caristi's fixed point theorem, Ekeland's variational principle and Takahashi's maximization theorem to fuzzy metric spaces in the sense of George and Veeramani [A. George , P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems. 64 (1994) 395-399]. Further, a direct simple proof of the equivalences among these theorems is provided.
Kianoush Fathi Vajargah, Hamid Mottaghi Golshan, Abbas Arjomand Far (2021)
Kybernetika
In this work, we define a partial order on probabilistic metric spaces and establish some new Caristi's fixed point theorems and Ekeland's variational principle for the class of (right) continuous and Archimedean t-norms. As an application, a partial answer to Kirk's problem in metric spaces is given.
M. Giaquinta (1997)
Journées équations aux dérivées partielles
Kristály, A., Varga, Cs. (2002)
Serdica Mathematical Journal
Partially supported by Sapientia Foundation.We prove a general minimax result for multivalued mapping. As application, we give existence results of critical point of this mapping which satisfies the Cerami (C) condition.
Motreanu, D., Motreanu, V.V. (2000)
Zeitschrift für Analysis und ihre Anwendungen
Kristály, A., Varga, Cs. (2002)
Mathematica Pannonica
Turinici, M. (2011)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Sardanashvily, Gennadi (2002)
International Journal of Mathematics and Mathematical Sciences
Misha Bialy (1993)
Mathematische Zeitschrift
Page 1